# SDR C8GA2010000024

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 20240
- Condition: Corroded
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE AFT CARGO, AFT BULKHEAD , RT SIDE, OTBD CEILING FLOOR TO BULKHEAD ATTACH SUPPORT HAS CORROSION. REMOVED AND FABRICATED NEW FLOOR TO BULKHEAD SUPPORT ANGLE FROM 2024-0 HEAT TREATED TO T3 AND INSTALLED ANGLE.  NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
